# SDR DHL2003873589

- Difficulty date: June 30, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: L/E Slot
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTR WING CTR L/E SLOT LWR OUTR PLATING ELONG HOLES AROUND STA XFS.526.000. PERFORMED MJR REPAIR IAW EODHL-030613, ED-3456. REMOVED FASTNR IAW SRM 51-1-21 PG 1. BLENDED OUT ELONG HOLES SKIN AREA IAW EODHL-030613, ED-346. PERFORMED NDT INSP IAW NDT SPM PART 6-10-01-001. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FAB A REPAIR DBLR IAW EODHL-030613, ED-3456. CLEANED, TREATED, PRIMED REPAIR DBLR INTR SURFACE IAW SRM 51-1-8B. APPLIED PRC SEALNT ON FAYING SURFACES IAW SRM 51-1-11. INSTALL DBLR ON LT OUTER WING CTR L/E SLOT LWR OUTR PLATING (AROUND STA. XFS.526.000) USING NEW FASTENERS IAW EODHL-030613, ED-3456, SRM 51-1-21 , SRM 51-1-20D.
